MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542430
Medical Device Problem Codes Failure to Power Up (1476); Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization block e1: (b)(6).
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-06490 for the exalt model d scope and.For the exalt d controller.It was reported to boston scientific corporation that an exalt model d scope was used with an exalt d controller during an unknown procedure on (b)(6) 2025.During the procedure, the controller stopped working and visualization was lost.The controller was restarted twice but would not power up, troubleshooting confirm power supply cables were properly connected.There was no patient complications reported as a result of the event.
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-06490 for the exalt model d scope and 3005099803-2025-06489 for the exalt d controller.It was reported to boston scientific corporation that an exalt model d scope was used with an exalt d controller during an unknown procedure on (b)(6) 2025.During the procedure, the controller stopped working and visualization was lost.The controller was restarted twice but would not power up, troubleshooting confirm power supply cables were properly connected.There was no patient complications reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block e1: (b)(6).Block h11: the returned exalt model d controller was returned for analysis.During the visual inspection, it was observed that the controller was in poor cosmetic condition.There was visible corrosion damage to the top cover and main housing of controller.The optical sensors and catheter interface were damaged by fluid ingress.The reported allegation was confirmed.A labeling review was performed.The instructions for use (ifu) includes specific warnings/instructions such as: use a 15 to 70 percent isopropyl alcohol in purified water solution and a cloth to clean the controller enclosure, front panel, and power cable do not allow fluids to enter the enclosure, power cable connections, catheter cable receptacle, or component/accessory connections.There is no indication that the device was not used in accordance with the ifu.Based on all gathered information, it is likely that the fluid ingress is due to improper cleaning of the unit during maintenance.Therefore, the conclusion code selected for this complaint is: cause traced to maintenance, which indicates that problems are traced to improper routine or preventative maintenance.

Brand Name
EXALT CONTROLLER
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23647651
Report Number3005099803-2025-06489
Device Sequence Number13268650
Product Code FDT
UDI-Device Identifier08714729990901
UDI-Public(01)08714729990901(11)200729(10)2021100013
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542430
Device Catalogue NumberM00542430
Device Lot Number2021100013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown